Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 62, NWS Albuquerque, NM

June 1, 2012Chaves County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2012, 4:20 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2012, 4:20 PM MDT (22:20 UTC)
Expired
Jun 1, 2012, 5:04 PM MDT
In force
44 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Chaves County, NM, Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 137 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
2066 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WUUS55 KABQ 012220
SVRABQ
NMC005-027-012315-
/O.NEW.KABQ.SV.W.0062.120601T2220Z-120601T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
420 PM MDT FRI JUN 1 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
  CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 515 PM MDT

* AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  OVER EXTREME EAST CENTRAL LINCOLN COUNTY...OR ABOUT 28 MILES
  NORTHWEST OF ROSWELL...AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EXTREME EAST CENTRAL LINCOLN COUNTY...
  RURAL CENTRAL CHAVES COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3389 10481 3363 10455 3344 10494 3360 10508
TIME...MOT...LOC 2221Z 227DEG 8KT 3360 10493

$$


34
2 follow-up statements
451 
WWUS55 KABQ 012244
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT FRI JUN 1 2012

NMC005-027-012315-
/O.CON.KABQ.SV.W.0062.000000T0000Z-120601T2315Z/
CHAVES-LINCOLN-
444 PM MDT FRI JUN 1 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 515 PM MDT...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL CHAVES COUNTY...OR ABOUT 21 MILES NORTHWEST OF
ROSWELL...MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CHAVES COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

&&

LAT...LON 3345 10492 3362 10499 3385 10477 3363 10455
TIME...MOT...LOC 2244Z 227DEG 8KT 3356 10481

$$


34
571 
WWUS55 KABQ 012304
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT FRI JUN 1 2012

NMC005-027-012314-
/O.CAN.KABQ.SV.W.0062.000000T0000Z-120601T2315Z/
CHAVES-LINCOLN-
504 PM MDT FRI JUN 1 2012

...SEVERE THUNDERSTORM WARNING CANCELLED FOR EAST CENTRAL LINCOLN AND
CENTRAL CHAVES COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3345 10492 3362 10499 3385 10477 3363 10455
TIME...MOT...LOC 2304Z 227DEG 8KT 3359 10477

$$


34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:00 PM MDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 1, 3:00 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT FRI JUN 1 2012

.DISCUSSION...
DESPITE THE ABSENCE OF AN EAST WIND AT ABQ LAST NIGHT ...MOISTURE
INCREASED OVER THE REGION...WITH 12Z ABQ SOUNDING PW UP TO 0.6 OF AN
INCH AND DEWPOINTS NEAR 50 DEG F. BIG JUMP IN DEWPOINT AT KSAF /24
DEG/ EARLY THIS MORNING AS A SOUTHEAST WIND BLEW FOR A GOOD PART OF
LAST NIGHT. LARGER INCREASES IN THE LAST 24 HRS AS WELL NOTED OVER
SOCORRO COUNTY SOUTHWARD AND INTO THE SOUTHERN GILA.

DESPITE THE INCREASES...RUC AND OTHERS HAVEN/T WAVERED IN MIXING THE
MOISTURE OUT THIS AFTERNOON...AND THIS PROCESS WAS EVIDENT AS OF
THIS WRITING NORTH OF INTERSTATE 40 AND WEST OF INTERSTATE 25. NOT
AS MUCH OF AN EASTERLY COMPONENT TO THE WIND IS FORECAST
TONIGHT...SO NOT EXPECTING AS MUCH OF A RECOVERY WEST OF THE CENTRAL
MOUNTAIN CHAIN. HOWEVER...850-700 MB WINDS INDICATE SEVERAL HOURS OF
SLY WINDS WHICH MIGHT INCREASE DEWPOINTS...AND CAN/T RULE OUT ANY
CONTRIBUTION BY THIS EVENING/S CONVECTION IN THE EAST.

MODEL RH INDICATES SOME HIGH LEVEL MOISTURE INCREASES FOR SAT/SAT
NIGHT...AS A WEAK UPPER LOW MOVES OVER AZ BUT NOT MUCH APPARENT ON
IMAGERY ADVECTING EASTWARD. DRIER AIR MOVES INTO THE CENTRAL AND
WEST...SO CONVECTION SHOULD BE LIMITED TO MAINLY THE ADJACENT
HIGHLANDS AND EASTERN PLAINS. MOISTURE SLOSHES BACK AND FORTH
ESPECIALLY IN THE NORTHEAST HIGHLANDS/PLAINS INTO NEXT WEEK. SUNDAY
SEEMS TO BE THE DRIEST DAY AS HUMIDITIES CRATER EVEN ALONG THE TEXAS
BORDER. GFS INDICATES A STRONGER SURGE POSSIBLE MONDAY NIGHT...WHICH
MAY MAKE IT WWD INTO THE RGV. THEREFORE HAVE INCREASED AREAL
COVERAGE AND POPS FOR MONDAY/MONDAY NIGHT. WESTWARD SURGES ALSO ARE
INDICATED TUESDAY AND WEDNESDAY NIGHTS...BUT SOME IF NOT MOST OF THE
MOISTURE MIXES OUT IN THE AFTERNOON IN THE RGV.

MODELS SEEM TO BE IN BETTER AGREEMENT FOR THE MIDDLE OF NEXT WEEK
WITH THE UPPER LOW/TROUGH...BUT IT DOESN/T LOOK EXCEEDINGLY WINDY.

&&

.FIRE WEATHER...
THE ELY FLOW BETWEEN SURFACE HIGH PRESSURE OVER COLORADO AND SURFACE
LOW PRESSURE OVER NE NM WILL CONTINUE TO TRANSPORT GULF MOISTURE
INTO THE NORTHEAST HIGHLANDS AND PLAINS OF NM TODAY THROUGH AT LEAST
TUESDAY. WEST OF THE CENTRAL MOUNTAIN CHAIN...DRY WESTERLY FLOW NEAR
MOUNTAIN TOP LEVEL WILL KEEP A VERY DRY AIRMASS IN PLACE THROUGH THE
WEEKEND. WIDESPREAD HIGH HAINES VALUES OF 6 ARE LIKELY FOR WESTERN
AND CENTRAL AREAS THIS WEEKEND. SCATTERED SUPER HAINES MAINLY ALONG
AND WEST OF THE RIO GRANDE VALLEY SATURDAY AND AGAIN SUNDAY
AFTERNOON ARE ANTICIPATED WITH THE DRY WESTERLY FLOW IN PLACE. LIGHT
TO MODERATE WINDS ARE EXPECTED THROUGH THE WEEKEND...STAYING BELOW
CRITICAL VALUES EVEN THOUGH MIN RH WILL DROP INTO THE SINGLE DIGITS.
POOR TO FAIR OVERNIGHT RH RECOVERIES WEST OF THE MTNS WITH GOOD
RECOVERIES EAST.

BETTER CHANCES FOR THUNDERSTORMS OVER THE CENTRAL MOUNTAINS...MAINLY
OVER THE SANGRE DE CRISTO...SANDIA...AND MANZANO MOUNTAINS...ARE
EXPECTED MONDAY AFTERNOON AND MONDAY EVENING AS MOIST ELY FLOW
STRENGTHENS AND DEEPENS OVER EAST-CENTRAL AND NORTHEAST NEW MEXICO.

&&

.AVIATION...
18Z TAF CYCLE
RESIDUAL MOISTURE BEHIND THU BACKDOOR FRONT AND THU NIGHTS CONVECTION
EXPECTED TO BE SUFFICIENT ENOUGH TO COMBINE WITH DAYTIME HEATING
TO PRODUCE ISOLD TO WDLY SCT -TSRA GENERATING STRONG WIND
GUSTS...LOCALLY HEAVY RAIN AND HAIL AGAIN BETWEEN APPROXIMATELY
21Z AND 06Z. GREATEST THREAT AREA GENERALLY E-NE OF A LINE FROM
KRTN AND KTCC. SLIGHT CHANCES REMAIN FOR ISOLATED CONVECTION LATE
THIS AFTERNOON AND EVENING W OF CENTRAL MTN CHAIN.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  93  50  91 /   0   0   5   0
DULCE...........................  44  86  41  86 /   0   5   5   0
CUBA............................  49  88  46  88 /   0   5   5   0
GALLUP..........................  42  89  39  85 /   0   0   5   0
EL MORRO........................  40  85  39  82 /   0   0   5   0
GRANTS..........................  41  89  40  86 /   0   0   5   0
QUEMADO.........................  46  89  47  84 /   0   0   5   0
GLENWOOD........................  52  93  52  90 /   0   0   0   0
CHAMA...........................  42  80  40  81 /   0  10  10  10
LOS ALAMOS......................  53  87  48  87 /   5  10   5   0
PECOS...........................  54  85  52  86 /  20  20  20   5
CERRO/QUESTA....................  44  80  40  83 /  10  20  20   5
RED RIVER.......................  39  71  37  75 /  20  30  20  10
ANGEL FIRE......................  42  76  41  77 /  20  30  20  20
TAOS............................  46  85  41  86 /   5  20  10   5
MORA............................  50  80  48  84 /  20  40  20  20
ESPANOLA........................  43  92  42  91 /   0   5   5   0
SANTA FE........................  52  86  50  87 /   0  10  10   5
SANTA FE AIRPORT................  55  89  51  90 /   0   5   5   0
ALBUQUERQUE FOOTHILLS...........  57  90  55  89 /   0   0   5   0
ALBUQUERQUE HEIGHTS.............  60  93  58  92 /   0   0   0   0
ALBUQUERQUE VALLEY..............  53  94  52  93 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  55  94  54  93 /   0   0   0   0
LOS LUNAS.......................  60  95  60  94 /   0   0   0   0
RIO RANCHO......................  63  93  58  93 /   0   0   0   0
SOCORRO.........................  66  96  64  95 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  57  88  54  87 /  10  10   5   5
TIJERAS.........................  55  89  55  89 /   0   5   5   5
MORIARTY/ESTANCIA...............  48  91  53  91 /  10  20   5  10
CLINES CORNERS..................  54  86  54  86 /  20  30  20  10
GRAN QUIVIRA....................  55  89  55  88 /  10  10   5   5
CARRIZOZO.......................  59  91  62  90 /   0   5   5   0
RUIDOSO.........................  60  85  61  86 /  10  30  10   5
CAPULIN.........................  45  81  45  84 /  30  40  30  20
RATON...........................  49  87  48  90 /  30  30  30  20
SPRINGER........................  51  86  51  91 /  30  30  30  20
LAS VEGAS.......................  48  85  50  88 /  20  40  20  10
CLAYTON.........................  56  86  60  93 /  30  30  30  30
ROY.............................  53  84  57  91 /  30  40  30  10
CONCHAS.........................  59  93  60  96 /  30  30  30  10
SANTA ROSA......................  61  93  60  97 /  20  30  30  10
TUCUMCARI.......................  61  95  62  99 /  30  30  30  10
CLOVIS..........................  60  94  61  97 /  20  30  30  10
PORTALES........................  61  95  60  98 /  20  30  30  10
FORT SUMNER.....................  63  98  61  99 /  20  30  30  10
ROSWELL.........................  64 100  65 102 /  20  20  20  10
PICACHO.........................  62  95  63  93 /  10  30  10  10
ELK.............................  61  89  62  89 /  10  30  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 1, 5:59 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT FRI JUN 1 2012

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
559 AM MDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON AND OVERNIGHT OVER THE NORTHEAST AND EAST CENTRAL PLAINS
WHERE STRONG DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED LATE
SATURDAY AFTERNOON AND SATURDAY NIGHT OVER THE EASTERN PLAINS
WHERE STRONG DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Jun 1, 2:05 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
205 PM MDT FRI JUN 1 2012

NMZ526-012030-
SOUTH CENTRAL MOUNTAINS-
205 PM MDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
230 PM MDT...

AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF RUIDOSO DOWNS...OR ABOUT 9
MILES SOUTHEAST OF RUIDOSO...MOVING NORTH AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RUIDOSO DOWNS...GLENCOE...ALTO
AND HOLLYWOOD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3342 10571 3343 10542 3330 10542 3330 10567
TIME...MOT...LOC 2005Z 175DEG 3KT 3328 10554

34
Special weather statement, Jun 1, 2:30 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT FRI JUN 1 2012

NMZ526-012045-
SOUTH CENTRAL MOUNTAINS-
230 PM MDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
245 PM MDT...

AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT 8 MILES EAST OF
RUIDOSO...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN OVER THE WHITE FIRE
BURN SCAR.

AREAS AFFECTED BY THIS STORM INCLUDE...GLENCOE AND FORT STANTON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3352 10563 3348 10539 3329 10546 3329 10564
      3330 10568
TIME...MOT...LOC 2031Z 193DEG 8KT 3337 10555

34
Special weather statement, Jun 1, 3:41 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT FRI JUN 1 2012

NMZ528-012200-
FAR NORTHEAST HIGHLANDS-
341 PM MDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLFAX COUNTY THROUGH
400 PM MDT...

AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SPRINGER...MOVING SOUTHEAST
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SPRINGER.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 406 AND 419.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3636 10444 3623 10463 3642 10480 3651 10465
TIME...MOT...LOC 2141Z 321DEG 11KT 3641 10465

34
Special weather statement, Jun 1, 4:10 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MDT FRI JUN 1 2012

NMZ538-539-012245-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
410 PM MDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL
CHAVES COUNTIES THROUGH 445 PM MDT...

AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF ARABELA...OR ABOUT 30 MILES
NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
CHAVES AND EASTERN LINCOLN COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3378 10496 3359 10476 3342 10501 3357 10515
TIME...MOT...LOC 2210Z 225DEG 7KT 3357 10500

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:01 PM MDTSpecial Weather StatementABQMora29 min
May 31, 6:15 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance60 min
May 31, 6:28 PM MDTSpecial Weather StatementABQMora32 min
May 31, 6:40 PM MDTSevere Thunderstorm WarningABQMora, San Miguel65 min
May 31, 6:51 PM MDTSevere Thunderstorm WarningABQColfax54 min
May 31, 6:57 PM MDTSpecial Weather StatementABQColfax33 min
May 31, 7:16 PM MDTSpecial Weather StatementABQSanta Fe29 min
May 31, 7:24 PM MDTSpecial Weather StatementABQColfax51 min
May 31, 7:43 PM MDTSevere Thunderstorm WarningABQMora, San Miguel62 min
May 31, 7:49 PM MDTSpecial Weather StatementABQColfax26 min
May 31, 8:11 PM MDTSevere Thunderstorm WarningABQColfax34 min
May 31, 8:40 PM MDTSevere Thunderstorm WarningABQSan Miguel32 min
May 31, 8:44 PM MDTSevere Thunderstorm WarningABQColfax46 min
May 31, 9:11 PM MDTSpecial Weather StatementABQColfax49 min
May 31, 9:47 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora58 min
May 31, 10:44 PM MDTSevere Thunderstorm WarningABQMora, San Miguel61 min
May 31, 11:45 PM MDTSevere Thunderstorm WarningABQSan Miguel60 min
Jun 1, 12:46 AM MDTSpecial Weather StatementABQSan Miguel29 min
Jun 1, 2:05 PM MDTSpecial Weather StatementABQLincoln25 min
Jun 1, 2:30 PM MDTSpecial Weather StatementABQLincoln15 min
Jun 1, 3:41 PM MDTSpecial Weather StatementABQColfax19 min
Jun 1, 4:10 PM MDTSpecial Weather StatementABQLincoln35 min
Jun 1, 5:27 PM MDTSpecial Weather StatementABQColfax33 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.